# SDR ASAA2023040842774

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 4,624 hours, 1,339 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2474M64P06
- Part serial: LPBM0878
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,743 hours, 1,371 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM IS REPORTING A POTENTIAL PROBLEM WITH #1 ENGINE EEC CHANNEL B VIBRATION ANALYSIS HEALTH MODULE(VAHM) WITHIN THE EEC. GROUNDED - YES. STEP1: ENG. 1 "B" EEC P/N 2474M64P06 S/N LPBM0878STEPS 2/3 : "AVM PART NUMBER" SHOWS "NOT LOADED" REF. B737-9 AMM 73-21-05, REMOVED/INSTALLED #1 ENG "B" EEC. ONE EEC REPLACEMENT TESTS AND CREDENTIALS COMPLETED.
